# SDR TAOA029715

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912TS
- Make and model: Boeing 727254
- Aircraft serial: 20438
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102833
- Condition: Inoperative
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON OVERNIGHT INSPECTION AT DCA OFF FLIGHT 6492, THE AFT AIRSTAIR OVERHEAD EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  REPLACED LGHT ASSEMBLY, OPERATION CHECKED OK MM 33-50-00.  (M)
